MathSciNet Relay Station
MathSciNet bibliographic data
MR2247452 62B10 (52A40 60E15)
Barthe, F.; Cordero-Erausquin, D.; Maurey, B. Entropy of spherical marginals and related inequalities. J. Math. Pures Appl. (9) 86 (2006), no. 2, 89–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement